# SDR AC2A2009081482852

- Difficulty date: August 14, 2009
- Submitted: September 2, 2009
- Operation: General aviation
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 2,775 hours
- Engine: Pwc PT6C67C
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 7079785
- Part serial: 3254
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURNING DOWNWIND AFTER TAKEOFF, NR 2 SERVO LIGHT ILLUMINATED.  FOLLOWED ESTABLISHED EMERGENCY PROCEDURE. PRESSURE SWITCH MALFUNCTIONED.
